# SDR SWIA201333592

- Difficulty date: May 17, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 18,556 hours, 13,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK IS CORRODED AT FS 629-FS 645, LBL9.  C-CHECK, BLEND OUT CORROSION IAW REO.
